# SDR SWAA2024092339563

- Difficulty date: September 20, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 55,296 hours, 33,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR; ROWS 1ABC AND 2ABC EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED M01675 EMERGENCY BATTERY PACK IN FORWARD GALLEY CEILING PANEL IAW AMM 33-51-06.
